Please use this identifier to cite or link to this item:
Title: The Banzhaf value in the presence of externalities
Author: Álvarez-Mozos, Mikel
Tejada, Oriol
Keywords: Teoria de jocs
Teoria de l'estimació
Jocs cooperatius (Matemàtica)
Presa de decisions (Estadística)
Ciències socials
Game theory
Estimation theory
Cooperative games (Mathematics)
Statistical decision
Social sciences
Issue Date: 24-Dec-2014
Publisher: Springer Verlag
Abstract: We propose two generalizations of the Banzhaf value for partition function form games. In both cases our approach is based on probability distributions over the set of coalition structures that may arise for any given set of players. First, we introduce a family of values, one for each collection of these latter probability distributions, defined as the Banzhaf value of a coalitional game obtained as the expectation taken according to the given probability distributions of the original partition function form game. For each value of the family we provide two characterization results within the set of all partition function form games. Both results rely on a property of neutrality with respect to the amalgamation of players. Second, we propose another family of values that differ from the previous ones in that the latter values take into account only the information about the most likely coalition structure that may arise according to the given probability distributions. Each value of the second family is also characterized in two results by means of a collusion neutrality property. Unlike the characterizations of the first approach, these characterizations can be restricted to the set of simple games in partition function form.
Note: Versió postprint del document publicat a:
It is part of: Social Choice and Welfare, 2015, vol. 44, num.4, p. 781-805
Related resource:
ISSN: 0176-1714
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
646290.pdf596.77 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.